Dynamics of rate-of-return regulation


Nezlobin, Alexander ; Rajan, Madhav V. ; Reichelstein, Stefan



DOI: https://doi.org/10.1287/mnsc.1110.1464
URL: https://pubsonline.informs.org/doi/10.1287/mnsc.11...
Additional URL: https://www.jstor.org/stable/41499533
Document Type: Article
Year of publication: 2012
The title of a journal, publication series: Management Science
Volume: 58
Issue number: 5
Page range: 980-995
Place of publication: Hanover, MD
Publishing house: INFORMS
ISSN: 0025-1909 , 1526-5501
Publication language: English
Institution: Business School > Stiftungsprofessur für ABWL (Reichelstein 2018-)
Subject: 330 Economics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Nezlobin, Alexander ; Rajan, Madhav V. ; Reichelstein, Stefan (2012) Dynamics of rate-of-return regulation. Management Science Hanover, MD 58 5 980-995 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item